# SDR REXA2016052900954

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 20,744 hours, 13,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE FLASHLIGHT FLASHING LIGHT NOT FLASHING.  R & R PILOT SIDE FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
